# SDR CA970121006

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6100
- Engine: Pwa PT6A20
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice Valve
- Part number: 15323
- Condition: Failed
- Location: Wing De Ice
- Component: Bendix
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH AIRCRAFT ENCOUNTERED HEAVY ICING CONDITIONS. AFTER LANDING THE INBOARD HALF OF WING FOUND COVERED WITH ICE. WING DEICE DISTRIBUTOR VALVE WAS CYCLED BUT DID NOT WORK. VALVE REPLACED. A MOD WILL BE INTRODUCED TO INSTALL HEATER AROUND THE VALVES AS THE PREVIOUS VALVE HAD MOISTURE IN IT.
